# SDR CA960312032

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23057344
- Condition: Failure
- Location: Engine
- Stage of operation: CR
- Nature of condition: E, O, X
- Precautionary procedure: K

## Discrepancy

(CAN) TIME THIS INSTALLATION SINCE LAST REPAIR 189.3 HOURS.  IN FLIGHT EXPERIENCED A TEMPORARY FLAMEOUT.  AFTER 3-4 SECONDS, ENGINE AND ROTOR SPEEDS BACK UP TO NORMAL.  FLIGHT RESUMED TO BASE WITHOUT FURTHER INCIDENT.  PAST HISTORY OF THIS FCU IS ONE OF MANY PREMATURE REMOVALS CAUSING SIMILAR PROBLEMS AND ERRATIC STARTS, AND FIELD ADJUSTMENTS ARE NOT WORKING.  FCU REMOVED FOR REPAIR.
